diabetes-icon
Hypothyroidism
I have hypothyroidism, was facing issues so doc has increased my dose but my thighs are paining alot. Is it also thyroid related? What can I do to get some relief from this, just thighs pain nowhere else.
44 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

If your TSH is under control then it’s Unlikely due to hypothyroidism. Get your vitamin D levels checked .
Next Steps
Take vitamin D supplementation along with calcium tablets
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +173
Consult with a doctor
Online now
Take vitamin D and calcium supplements .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to check ur tsh ,vitamin d and haemoglobin.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.